RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 2, Pages 308–322 (Mi tmf6578)  

This article is cited in 2 scientific papers (total in 2 papers)

Symmetry factors of Feynman diagrams for scalar fields

Ph. V. Dong, L. T. Hue, H. T. Hung, H. N. Long, N. H. Thao

Institute of Physics, Vietnamese Academy of Science and Technology, Hanoi, Vietnam

Abstract: We calculate the symmetry factors of diagrams for real and complex scalar fields in general form using an analysis of the Wick expansion for Green's functions. We separate two classes of symmetry factors: factors corresponding to connected diagrams and factors corresponding to vacuum diagrams. The symmetry factors of vacuum diagrams play an important role in constructing the effective action and phase transitions in cosmology. In the complex scalar field theory, diagrams with different topologies can contribute the same, and the inverse symmetry factor for the total contribution is therefore the sum of the inverse symmetry factors.

Keywords: general properties of perturbation theory, factorization

DOI: https://doi.org/10.4213/tmf6578

Full text: PDF file (551 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:2, 1500–1511

Bibliographic databases:

Document Type: Article
Received: 03.03.2010
Revised: 23.03.2010

Citation: Ph. V. Dong, L. T. Hue, H. T. Hung, H. N. Long, N. H. Thao, “Symmetry factors of Feynman diagrams for scalar fields”, TMF, 165:2 (2010), 308–322; Theoret. and Math. Phys., 165:2 (2010), 1500–1511

Citation in format AMSBIB
\Bibitem{DonHueHun10}
\by Ph.~V.~Dong, L.~T.~Hue, H.~T.~Hung, H.~N.~Long, N.~H.~Thao
\paper Symmetry factors of Feynman diagrams for scalar fields
\jour TMF
\yr 2010
\vol 165
\issue 2
\pages 308--322
\mathnet{http://mi.mathnet.ru/tmf6578}
\crossref{https://doi.org/10.4213/tmf6578}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 2
\pages 1500--1511
\crossref{https://doi.org/10.1007/s11232-010-0124-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286199500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651474857}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6578
  • https://doi.org/10.4213/tmf6578
  • http://mi.mathnet.ru/eng/tmf/v165/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hue L.T., Hung H.T., Long H.N., “General formula for symmetry factors of Feynman diagrams”, Rep. Math. Phys., 69:3 (2012), 331–351  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Castro E., Roditi I., “A Combinatorial Matrix Approach For the Generation of Vacuum Feynman Graphs Multiplicities in Phi(4) Theory”, J. Phys. A-Math. Theor., 51:39 (2018), 395202  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:295
    Full text:57
    References:27
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019